Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 36, Issue 2

Issues

Analysis of fractional diffusion equations of distributed order: Maximum principles and their applications

Mohammed Al-Refai
  • Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 15551, Al Ain, United Arab Emirates
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Yuri Luchko
  • Corresponding author
  • Department of Mathematics, Physics, and Chemistry, Beuth Technical University of Applied Sciences, Luxemburger Str. 10, 13353 Berlin, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-08-28 | DOI: https://doi.org/10.1515/anly-2015-5011

Abstract

In this paper, we formulate and prove the weak and strong maximum principles for a general parabolic-type fractional differential operator with the Riemann–Liouville time-fractional derivative of distributed order. The proofs of the maximum principles are based on an estimate of the Riemann–Liouville fractional derivative at its maximum point that was recently derived by the authors. Some a priori norm estimates for solutions to initial-boundary value problems for linear and nonlinear fractional diffusion equations of distributed order and uniqueness results for these problems are presented.

Keywords: Riemann–Liouville fractional derivative; distributed-order time-fractional diffusion equation; initial-boundary value problems; maximum principle; uniqueness theorem; stability; linear equation of distributed order; nonlinear equation of distributed order

MSC: 26A33; 33E12; 35B45; 35B50; 35K99; 45K05

About the article

Received: 2015-06-24

Accepted: 2015-07-26

Published Online: 2015-08-28

Published in Print: 2016-05-01


Citation Information: Analysis, Volume 36, Issue 2, Pages 123–133, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2015-5011.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mohammed Al-Refai and Mohamed Ali Hajji
Chaos: An Interdisciplinary Journal of Nonlinear Science, 2019, Volume 29, Number 1, Page 013135
[2]
Mohammed Al-Refai and Kamal Pal
Mathematical Modelling and Analysis, 2018, Volume 24, Number 1, Page 62
[3]
Mohammad Rasool Masomi and Alireza Ansari
Mathematical Methods in the Applied Sciences, 2018
[4]
Mohammed Al-Refai and Thabet Abdeljawad
Advances in Difference Equations, 2017, Volume 2017, Number 1

Comments (0)

Please log in or register to comment.
Log in